# SDR AALA201801029006

- Difficulty date: December 19, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 22,359 hours, 16,549 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17011695003
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FORWARD MAIN CABIN FLOORBEAM AT FRAME 14, WATERLINE 490, RIGHT BUTTLINE Y+740.  REPLACED FLOORBEAM IAW SRM 53-00-10, REPAIR 53, FIGURE 203.
